Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 376759, 6 pages
http://dx.doi.org/10.1155/2014/376759
Research Article

Extended Mixed Vector Equilibrium Problems

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 19 March 2014; Accepted 1 April 2014; Published 27 April 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Mijanur Rahaman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study extended mixed vector equilibrium problems, namely, extended weak mixed vector equilibrium problem and extended strong mixed vector equilibrium problem in Hausdorff topological vector spaces. Using generalized KKM-Fan theorem (Ben-El-Mechaiekh et al.; 2005), some existence results for both problems are proved in noncompact domain.